# SDR C2XA04BT130

- Difficulty date: December 11, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 10,340 hours, 7,846 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Odor
- Condition: Detected
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: D

## Discrepancy

DURING TAXI CREW REPORTED VERY STRONG BURNING SMELL FOLLOWED BY GRINDING NOISE AND VIBRATION.  SHUTDOWN APU AND INDICATIONS WENT AWAY.  INSPECTED APU,  ENGINES AND AIR CONDITIONING PACKS IN VARIOUS CONDITIONS OF POWER AND BLEED SETTINGS.  NO DEFECTS NOTED AND AIRCRAFT RETURNED TO SERVICE.
